# SDR SIMA20190111003

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 33,378 hours, 28,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 14-16 INOP. C/A-REMOVED AND REPLACED FLOOR EMERGENCY LIGHT AT SEAT 14-16, OPC GOOD, IAW AMM 33-50-12
